# SDR SWAA2018020819563

- Difficulty date: January 13, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 18,225 hours, 7,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY SIGN LENS FOUND LOOSE AT ROW 15.  SECURED THE LENS IAW MM.
